Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Feeing of urine inside penis after a bowel movement, discharges occasionally, testicles hurt. What could be wrong?

after a bowel movement you know after you feel that there is still urine inside the penis I urinate and there is a clear discharge occasionally but not every time. If I have sex on a regular basis it wont happen but if I stop for a week or more it tends to happen during the bowel movement sometimes the testicles hurt as if someone hit me in them or pull them
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Urethral discharge after bowel movements is normal if it is just urine. However, it does not seem to be the case and you seem to have problems with it with every bowel movement and you also have testicular pain. This would probably be diagnosed as epididymitis and you will need treatment with antibiotics for the same. However you need to be examined by a doctor who can give you medications after running tests and imaging studies.

I hope this helps. Take care and have a lovely day!
Answered: Thu, 13 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor